Skip to Content

Has anyone experienced extreme tiredness or fatigue from taking buspar?

Responses (1)

chuck1957 6 Jul 2017

Hi. G mc Nice to see you around, I am in and out myself just not doing too well. here is one thing I want to remind you of. and think about what else you're taking nowadays. ((((Other drugs may interact with buspirone, including prescription and over-the-counter medicines, vitamins, and herbal products. Tell each of your healthcare providers about all medicines you use now and any medicine you start or stop using. ) But as you know with Buspar for whatever reason many people feel better by taking less. But don't do it without your doctor's okay. But I have read so many and also myself when I was taking a higher dose not many benefits but when the dose was dropped it worked better and also, of course, many side effects went away. I know many cause fatigue but it goes away and if I remember right you have been on this long enough to have gotten through that. Hope this well help some. I don't think this is the one but dose could make a difference. Always your friend Chuck1957 Chuck.

Inactive 6 Jul 2017

Hi Chuck! Good to see you too! I was afraid that you had not been feeling well lately as i haven't seen you posting much. I am sorry to hear that.
Thank you for responding to my question. I took buspar successfully for quite a while. I was off of it for a time. I was questioning as to whether it was making me more tired, and possibly contributing to a slight weight gain. I have been to my doctor recently and had a good blood workup. I have too much iron in my blood.
Just curious as to whether these other issues might have anything to do with my buspar. Maybe yes, maybe no? Lol

chuck1957 6 Jul 2017

G;mc Thanks and I am going to keep at it off and on as long as I can. Serious, I bought the Buspar unless you just restarted it in the last week or 10 days. But I do know High Iron in the blood can cause also the symptoms you are asking about sometimes they take blood out of you depending on how bad and slowly let you rebuild it. to lower the Iron count. but this is just when it is very high. But force the extra fluids in the meantime. hugs Your friend Chuck

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions